1AD and eyesight issues?
- 06-06-2003, 12:02 PM
1AD and eyesight issues?
I'm just about finished with week 2 of my first PH cycle, of a planned 400mg/day for 4 weeks. Everythings been positive so far, except for the last week or so I've noticed that my eyesight has been slowly going out of focus at a distance. I've never had problems with my sight before. I first noticed it when watching tv from about 15-20 feet away, the words on the on screen channel guide seemed fuzzier. Now I am noticing the fuzzyness everywhere it seems, and I'm starting to worry a little. Is there a history or a basis for this to be at all related to the 1AD, or is it more likely that this is just a coincidence?
I'll stop taking it immediately if that is advisable, but the gains have been great so far and I don't want to cut it short just from being paranoid, ya know?
- 06-06-2003, 12:30 PM
Well, I'm just guessing here but...androgens can raise your blood pressure which might affect your eyesite. 1-AD also produces lethargy in the first 2 weeks which can affect your eyesite (you're tired). There may also be a blood sugar thing going on (are you eating enough?).
Or it could be a total coincidence due to something unrelated (getting enough rest?).
If you're concerned visit a doctor and get a blood test. You will be surprised how powerful 1-AD is and how it messes with your chemistry (your doctor probably won't like it, however). BP, lipid, renal and cholesterol levels will likely be askew. These are all "invisible" side effects of androgens.
- 06-06-2003, 12:45 PM
Yes I would think blood pressure as well. I kind of get the same thing on 1-test but it could be that I am tired all the time too and my eyes are being to lazy to focus right.. TTY
06-06-2003, 01:12 PM
If you were getting headaches with this then I would check your bp.
06-06-2003, 01:54 PM
It's not lethargy because since the 5th or 6th day I've had insane amounts of energy, almost hyper really. Sleep and diet have also been in check. During the first 3 days I was getting a very slight headache around 20-30 minutes after each dose, so it sounds like I'll be getting my blood pressure checked tonight. Thanks to everyone that posted!
06-06-2003, 03:46 PM
You're not taking Clomid during your cycle are you? That can mess with eyesight too...
06-07-2003, 09:07 AM
Well I had the blood pressure checked, not too much higher than normal at 124/81. Typically I'm around 114/75. Is that enough of a raise to have affect my eyes?
Cosmos, no clomid or any other meds right now.
Similar Forum Threads
- By Droids in forum AnabolicsReplies: 19Last Post: 09-24-2004, 10:05 AM
- By Grant in forum AnabolicsReplies: 3Last Post: 07-11-2004, 09:50 PM
- By kjc7411 in forum AnabolicsReplies: 7Last Post: 07-08-2004, 02:59 AM
- By drei in forum AnabolicsReplies: 2Last Post: 04-15-2004, 05:23 PM
- By iamtheguice in forum AnabolicsReplies: 3Last Post: 12-17-2003, 10:01 AM